MathSciNet Relay Station
MathSciNet bibliographic data
MR2914859 60J10 (05C25 05C81 60J80)
Benjamini, Itai; Müller, Sebastian On the trace of branching random walks. Groups Geom. Dyn. 6 (2012), no. 2, 231–247.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement